MathSciNet Relay Station
MathSciNet bibliographic data
MR1404085 (97i:30032) 30C65 (30F40)
Iwaniec, Tadeusz; Martin, Gaven Quasiregular semigroups. Ann. Acad. Sci. Fenn. Math. 21 (1996), no. 2, 241–254.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement